# SDR DALA2016102607670

- Difficulty date: August 19, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N920DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53582
- Aircraft time: 44,042 hours, 29,633 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS AT STA 389 X-58, STA 389, X=-49 AND STA 764.  COMPLIED WITH SRM 53-20-01 AND ERA 511165-14MA REV C.
